| Model Number |
GM-291 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on a proximal pancreaticoduodenectomy, during use, the needle disengaged from the thread.The device occurred consecutively.Another device was from another lot used to complete the case.There was no patient injury.